Patient :I was given misoprostol 3 days ago and my doctor confirmed that the pregnancy was gone this morning, but I am still bleeding. Is it safe to use tampons now, and when will I be able to have sex again?
Thanks for the query
There will be some amount of bleeding, up to one week after a termination with misoprostol. The bleeding will eventually come down and stop, in case it prolongs and gets heavier you will have to report this to the doctor.You can use sanitary pads instead of tampons for now as it may cause infection.Also, you can have sex after 15 days, avoid it until your bleeding stops completely. by doing so , you are going to minimize the trauma to the vagina and prevent infections
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.